Translator Disclaimer
December 1937 Asymptotic expressions for the zeros of generalized Laguerre polynomials and Weber functions
Vivian Eberle Spencer
Duke Math. J. 3(4): 667-675 (December 1937). DOI: 10.1215/S0012-7094-37-00354-5
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
9 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.3 • No. 4 • December 1937
Back to Top